| Model Number |
698327038 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); Foreign Body In Patient (2687)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If the information is unknown, not available or does not apply, the section/field of the form is left blank.Initial reporter is company sales representative.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on an unknown date, four (4) custom short hand expedium single innie poly driver and one (1) regular expedium driver broke intraoperatively.Procedure was successfully completed with a 20 minute surgical delay.There was no patient harm/consequence.This is report 5 of 5 for (b)(4).
Additional Manufacturer Narrative
Product complaint # (b)(4).
Additional Manufacturer Narrative
Product complaint # (b)(4).Udi: (b)(4).H6: patient code: surgery prolonged.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.The distal tip of the device is broken as the drive feature has completely broken off.A review of the device history record was conducted.No issues were identified during the manufacturing and release of this product that could have contributed to the problem reported by the customer.Although no definitive root-cause can be determined, it is possible that the device experienced unintended forces during use.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.